cancer-icon
Discontinue imatinib
Can imatinib be discontinued after 3 years of use ?? Any side effects are there or continue lifetime
272 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

More details please
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced oncologist online and get your health questions answered in just 5 minutes.

+105
Chat with an oncologist
Online now
Please upload biopsy report and treatment details to comment up on..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Current evidence 3 yrs of imatinib is standard of care.  But some studies are ongoing  3 yrs vs 5 yrs of imatinib. There is no long term toxicities with imatinib
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
plz share diagnosis treatment details depending on that, it can be stopped
Next Steps
share pt details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Why was it being given? For which disease? Please share your treatment details...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.